Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 9 found articles
 
 
  Uniform estimates on multi-linear operators with modulation symmetry
 
 
Title: Uniform estimates on multi-linear operators with modulation symmetry
Author: Muscalu, Camil
Tao, Terence
Thiele, Christoph
Appeared in: Journal d'analyse mathématique
Paging: Volume 88 () nr. 1 pages 255-309
Year: 2007-12-13
Contents:
Publisher: Springer-Verlag, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 9 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands